MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH

AROA BIOSURGERY OVITEX REINFORCED BIOSCAFFOLD; SURGICAL MESH
Model Number F10244-1020P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/04/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a potential "reaction" to an ovitex p mesh implanted on (b)(6) 2019.It was removed on (b)(6) 2020.

Brand Name
OVITEX REINFORCED BIOSCAFFOLD
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland, 2022
NZ  2022
MDR Report Key10189578
Report Number3010513348-2020-00004
Device Sequence Number908592
Product Code FTM
UDI-Device Identifier09421904065031
UDI-Public09421904065031
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2020
Report Date (Section F) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberF10244-1020P
Device Catalogue NumberF10244-1020P
Device Lot NumberERT-8F03
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/05/2020
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer06/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age48 YR
Patient Weight60
Date Report Sent to FDA06/24/2020